Alert archive / Alabama / River Flood Warnings in 2021
River Flood Warning 39, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at May 4, 2021, 9:21 PM CDT for Dallas County, Perry County, Alabama. It took effect at May 7, 2021, 4:00 PM CDT. It was in force for 28 hr.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 9:21 PM CDT (02:21 UTC)
- In effect from
- May 7, 2021, 4:00 PM CDT
- Expired
- May 8, 2021, 8:26 PM CDT
- In force
- 28 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dallas County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 68 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cahaba River at Suttle (SUTA1). The gauge peaked at 32.56 ft at May 8, 2021, 8:00 AM CDT.
- Action stage
- 28 ft
- Minor stage
- 32 ft
- Moderate stage
- 43 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02424590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
688
WGUS44 KBMX 050221
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
921 PM CDT Tue May 4 2021
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Cahaba River At Centreville affecting Bibb, Perry and Dallas
Counties.
Cahaba River Near Suttle affecting Perry and Dallas Counties.
.Heavy rainfall over the past 24 hours has led to water level rises
along the Cahaba River basin. A flood warning is now in effect for
the Cahaba River at Centreville and near Suttle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by Wednesday morning, or sooner if
conditions warrant.
&&
ALC007-047-105-051430-
/O.NEW.KBMX.FL.W.0038.210505T0747Z-210507T0254Z/
/CKLA1.1.ER.210505T0747Z.210506T0000Z.210506T1453Z.NO/
921 PM CDT Tue May 4 2021
The National Weather Service in Birmingham has issued a
* Flood Warning for
the Cahaba River At Centreville.
* From late tonight to Thursday evening.
* At 8:15 PM CDT Tuesday the stage was 12.4 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight to a crest of 29.2 feet tomorrow evening.
It will then fall below flood stage late Thursday morning.
* Impact...At 30.0 feet, Considerable flooding of farm and pasture
lands in the area occurs...and cattle may need to be moved to
higher ground.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$
ALC047-105-051430-
/O.NEW.KBMX.FL.W.0039.210507T2100Z-210509T0414Z/
/SUTA1.1.ER.210507T2100Z.210508T0600Z.210508T1613Z.NO/
921 PM CDT Tue May 4 2021
The National Weather Service in Birmingham has issued a
* Flood Warning for
the Cahaba River Near Suttle.
* From Friday afternoon to Saturday evening.
* At 9:00 PM CDT Tuesday the stage was 6.1 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Friday
afternoon to a crest of 34.7 feet early Saturday morning. It will
then fall below flood stage late Saturday morning.
&&
LAT...LON 3281 8719 3272 8721 3247 8715 3247 8722
3271 8729 3281 8728
$$
40/Sizemore9 follow-up statements
926
WGUS84 KBMX 051523
FLSBMX
Flood Statement
National Weather Service Birmingham AL
1023 AM CDT Wed May 5 2021
...The Flood Warning continues for the following rivers in Alabama...
Cahaba River Near Suttle affecting Perry and Dallas Counties.
.Flooding continues on the Cahaba River at Suttle and a flood
warning remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by this evening, or sooner if
conditions warrant.
&&
ALC047-105-060330-
/O.EXT.KBMX.FL.W.0039.210507T2100Z-210509T0413Z/
/SUTA1.1.ER.210507T2100Z.210508T0600Z.210508T1613Z.NO/
1023 AM CDT Wed May 5 2021
...The Flood Warning is now in effect until late Saturday evening...
The Flood Warning continues for
the Cahaba River Near Suttle.
* From Friday afternoon to Saturday evening.
* At 9:00 AM CDT Wednesday the stage was 8.1 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above action stage in the
pre-dawn hours on Friday and above flood stage after sunrise
Friday morning to a crest of 35.2 feet early Saturday morning. It
will then fall below flood stage late Saturday evening.
&&
LAT...LON 3281 8719 3272 8721 3247 8715 3247 8722
3271 8729 3281 8728
$$
08553
WGUS84 KBMX 060117
FLSBMX
Flood Statement
National Weather Service Birmingham AL
817 PM CDT Wed May 5 2021
...The Flood Warning is extended for the following rivers in
Alabama...
Cahaba River Near Suttle affecting Perry and Dallas Counties.
...The Flood Warning continues for the following rivers in Alabama...
Cahaba River At Centreville affecting Bibb, Perry and Dallas
Counties.
.Flooding continues on the Cahaba River and a flood warning remains
in effect at Centreville and Suttle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by Thursday morning, or sooner if
conditions warrant.
&&
ALC007-047-105-061330-
/O.EXT.KBMX.FL.W.0038.000000T0000Z-210507T0600Z/
/CKLA1.1.ER.210505T0401Z.210505T1145Z.210506T1800Z.NO/
817 PM CDT Wed May 5 2021
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Cahaba River At Centreville.
* Until late Thursday night.
* At 7:15 PM CDT Wednesday the stage was 27.9 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
tomorrow afternoon and continue falling to 4.6 feet Monday evening.
* Impact...At 23.0 feet, Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$
ALC047-105-061330-
/O.EXT.KBMX.FL.W.0039.210507T1140Z-210509T1146Z/
/SUTA1.1.ER.210507T1140Z.210508T0000Z.210508T2346Z.NO/
817 PM CDT Wed May 5 2021
...The Flood Warning is now in effect until Sunday morning...
The Flood Warning continues for
the Cahaba River Near Suttle.
* From Friday morning to Sunday morning.
* At 8:00 PM CDT Wednesday the stage was 16.7 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Friday
morning to a crest of 35.2 feet Friday evening. It will then fall
below flood stage Saturday evening.
* Impact...At 32.0 feet, Flooding of pasture lands and low-lying
agricultural lands occurs in the Suttle area.
&&
LAT...LON 3281 8719 3272 8721 3247 8715 3247 8722
3271 8729 3281 8728
$$823
WGUS84 KBMX 061441
FLSBMX
Flood Statement
National Weather Service Birmingham AL
941 AM CDT Thu May 6 2021
...The Flood Warning continues for the following rivers in Alabama...
Cahaba River Near Suttle affecting Perry and Dallas Counties.
Cahaba River At Centreville affecting Bibb, Perry and Dallas
Counties.
.Flooding continues on the Cahaba River and a flood warning remains
in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by this evening, or sooner if
conditions warrant.
&&
ALC047-105-070245-
/O.EXT.KBMX.FL.W.0039.210507T1523Z-210509T0609Z/
/SUTA1.1.ER.210507T1523Z.210508T0600Z.210508T1809Z.NO/
941 AM CDT Thu May 6 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Cahaba River Near Suttle.
* From Friday morning to late Saturday night.
* At 9:00 AM CDT Thursday the stage was 20.5 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning to a crest of 34.7 feet early Saturday morning.
It will then fall below flood stage early Saturday afternoon.
&&
LAT...LON 3281 8719 3272 8721 3247 8715 3247 8722
3271 8729 3281 8728
$$
ALC007-047-105-070245-
/O.CON.KBMX.FL.W.0038.000000T0000Z-210507T0600Z/
/CKLA1.1.ER.210505T0401Z.210505T1145Z.210506T1800Z.NO/
941 AM CDT Thu May 6 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cahaba River At Centreville.
* Until late tonight.
* At 9:15 AM CDT Thursday the stage was 25.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 4.5 feet Tuesday morning.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$628
WGUS84 KBMX 061910
FLSBMX
Flood Statement
National Weather Service Birmingham AL
210 PM CDT Thu May 6 2021
...The Flood Warning is extended for the following rivers in
Alabama...
Cahaba River At Centreville affecting Bibb, Perry and Dallas
Counties.
Cahaba River Near Suttle affecting Perry and Dallas Counties.
.Flooding continues on the Cahaba River and a flood warning remains
in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by late tonight, or sooner if
conditions warrant.
&&
ALC007-047-105-070715-
/O.EXT.KBMX.FL.W.0038.000000T0000Z-210507T0817Z/
/CKLA1.1.ER.210505T0401Z.210505T1145Z.210506T2017Z.NO/
210 PM CDT Thu May 6 2021
...The Flood Warning is now in effect until late tonight...
The Flood Warning continues for
the Cahaba River At Centreville.
* Until late tonight.
* At 1:15 PM CDT Thursday the stage was 23.8 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late
this afternoon and continue falling to 4.3 feet early Tuesday
afternoon.
* Impact...At 23.0 feet, Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$
ALC047-105-070715-
/O.EXT.KBMX.FL.W.0039.210507T1641Z-210509T0610Z/
/SUTA1.1.ER.210507T1641Z.210508T0600Z.210508T1810Z.NO/
210 PM CDT Thu May 6 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Cahaba River Near Suttle.
* From Friday morning to late Saturday night.
* At 1:00 PM CDT Thursday the stage was 21.7 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning to a crest of 34.3 feet early Saturday morning.
It will then fall below flood stage early Saturday afternoon.
&&
LAT...LON 3281 8719 3272 8721 3247 8715 3247 8722
3271 8729 3281 8728
$$912
WGUS84 KBMX 070042
FLSBMX
Flood Statement
National Weather Service Birmingham AL
742 PM CDT Thu May 6 2021
...The Flood Warning is extended for the following rivers in
Alabama...
Cahaba River Near Suttle affecting Perry and Dallas Counties.
.Flooding continues on the Cahaba River and a flood warning remains
in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by Friday morning, or sooner if
conditions warrant.
&&
ALC047-105-071245-
/O.EXT.KBMX.FL.W.0039.210507T1744Z-210509T0740Z/
/SUTA1.1.ER.210507T1744Z.210508T0600Z.210508T1940Z.NO/
742 PM CDT Thu May 6 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Cahaba River Near Suttle.
* From Friday afternoon to late Saturday night.
* At 7:00 PM CDT Thursday the stage was 23.4 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
tomorrow afternoon to a crest of 33.9 feet early Saturday morning.
It will then fall below flood stage early Saturday afternoon.
* Impact...At 32.0 feet, Flooding of pasture lands and low-lying
agricultural lands occurs in the Suttle area.
&&
LAT...LON 3281 8719 3272 8721 3247 8715 3247 8722
3271 8729 3281 8728
$$711
WGUS84 KBMX 071504
FLSBMX
Flood Statement
National Weather Service Birmingham AL
1004 AM CDT Fri May 7 2021
...The Flood Warning is extended for the following rivers in
Alabama...
Cahaba River Near Suttle affecting Perry and Dallas Counties.
.Flooding continues on the Cahaba River and a flood warning remains
in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by this evening, or sooner if
conditions warrant.
&&
ALC047-105-080315-
/O.EXT.KBMX.FL.W.0039.210507T2200Z-210509T1715Z/
/SUTA1.1.ER.210507T2200Z.210508T1800Z.210509T0515Z.NO/
1004 AM CDT Fri May 7 2021
...The Flood Warning is now in effect until early Sunday afternoon...
The Flood Warning continues for
the Cahaba River Near Suttle.
* From this afternoon to Sunday afternoon.
* At 9:00 AM CDT Friday the stage was 28.7 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon to a crest of 34.9 feet early Saturday afternoon.
It will then fall below flood stage early Sunday morning.
&&
LAT...LON 3281 8719 3272 8721 3247 8715 3247 8722
3271 8729 3281 8728
$$
89^GSatterwhite626
WGUS84 KBMX 080211
FLSBMX
Flood Statement
National Weather Service Birmingham AL
911 PM CDT Fri May 7 2021
...The Flood Warning continues for the following rivers in Alabama...
Cahaba River Near Suttle affecting Perry and Dallas Counties.
.Flooding continues on the Cahaba River and a flood warning remains
in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by Saturday morning, or sooner if
conditions warrant.
&&
ALC047-105-081415-
/O.EXT.KBMX.FL.W.0039.000000T0000Z-210509T0824Z/
/SUTA1.1.ER.210508T0325Z.210508T1200Z.210508T2024Z.NO/
911 PM CDT Fri May 7 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Cahaba River Near Suttle.
* Until late Saturday night.
* At 8:00 PM CDT Friday the stage was 31.5 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 32.7 feet tomorrow morning. It will
then fall below flood stage tomorrow afternoon.
* Impact...At 32.0 feet, Flooding of pasture lands and low-lying
agricultural lands occurs in the Suttle area.
&&
LAT...LON 3281 8719 3272 8721 3247 8715 3247 8722
3271 8729 3281 8728
$$
40/Sizemore145
WGUS84 KBMX 081306
FLSBMX
Flood Statement
National Weather Service Birmingham AL
806 AM CDT Sat May 8 2021
...The Flood Warning is extended for the following rivers in
Alabama...
Cahaba River Near Suttle affecting Perry and Dallas Counties.
.Flooding continues on the Cahaba River due to heavy rainfall from
earlier in the week. A flood warning remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Another statement will be issued by this evening, or sooner if
conditions warrant.
&&
ALC047-105-090115-
/O.EXT.KBMX.FL.W.0039.000000T0000Z-210509T1400Z/
/SUTA1.1.ER.210508T0404Z.210508T1800Z.210509T0200Z.NO/
806 AM CDT Sat May 8 2021
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Cahaba River Near Suttle.
* Until Sunday morning.
* At 7:00 AM CDT Saturday the stage was 32.6 feet.
* Flood stage is 32 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is currently cresting at 32.6 feet. It will
then quickly fall below flood stage by late this evening.
* Impact...At 32.0 feet, Flooding of pasture lands and low-lying
agricultural lands occurs in the Suttle area.
&&
LAT...LON 3281 8719 3272 8721 3247 8715 3247 8722
3271 8729 3281 8728
$$
56445
WGUS84 KBMX 090126
FLSBMX
Flood Statement
National Weather Service Birmingham AL
826 PM CDT Sat May 8 2021
...The Flood Warning is cancelled for the following rivers in
Alabama...
Cahaba River Near Suttle affecting Perry and Dallas Counties.
.The Cahaba River has fallen below flood stage, so the flood warning
has been cancelled.
ALC047-105-090230-
/O.CAN.KBMX.FL.W.0039.000000T0000Z-210509T0126Z/
/SUTA1.1.ER.210508T0404Z.210508T1800Z.210509T0200Z.NO/
826 PM CDT Sat May 8 2021
...The Flood Warning for the Cahaba River Near Suttle has been
cancelled...
The Flood Warning is cancelled for
the Cahaba River Near Suttle.
* At 8:00 PM CDT Saturday the stage was 31.1 feet.
* Flood stage is 32.0 feet.
* Forecast...The river is expected to fall to 6.3 feet Thursday
evening.
&&
LAT...LON 3281 8719 3272 8721 3247 8715 3247 8722
3271 8729 3281 8728
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at May 4, 6:44 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 4, 6:44 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 644 PM CDT Tue May 4 2021 .UPDATE... For 00Z Aviation. && .SHORT TERM... /Updated at 0149 PM CDT Tue May 04 2021/ Through this Evening. Strong to severe thunderstorms continue along the I-20 corridor producing gusty winds, torrential rainfall, and abundant lightning. These storms are being fueled by a very warm and moist southern stream which has allowed temperatures to rise above previous forecast highs. Evidence of backbuilding and training of storms will lead to a continued threat for flash flooding in the Birmingham metro area and along the I-59 corridor where hourly rain rates are as high as 3 to 4 inches per hour. There are several sites south of I-20 which have measured air temperatures in the lower 90s with dewpoints in the lower 70s. This is prime evidence of strong surface-based instability of 3500-4000 J/kg per RAP mesoanalysis. This area has also seen little coverage of rainfall thus far today which indicates a thermodynamic parameter space primed for strong convective initiation. A broad area of thunderstorms is currently tracking across the Lower MS River supported by the right entrance region of the upper-level jet and associated surface front over western Louisiana. As the low- level jet strengthens to around 50-60 kts late this afternoon & evening, these storms will likely become better congealed into an organized convective line as they enter western AL with the potential for strong, damaging winds increasing with time. The expected QLCS will reach our western counties as early as 4 PM and exit southeast of the I-85 corridor around 10 PM posing the risk of a potentially widespread damaging wind event across Central AL, especially in the southwest quarter of the forecast area where a Moderate Risk of severe storms has been defined. Due to the robust nature of the updrafts, large hail may accompany stronger cells as well as the potential for a few tornadoes embedded within the line. The addition of heavy rainfall accumulations upwards of 1 to 2 inches will produce a continued concern for Flash Flooding in areas that have already received amounts of 2-3 inches, especially near and north of the I-20 corridor. Overnight through Tomorrow. The heavier activity will outrun the cold front and should exit the area shortly before midnight as the front begins to enter northwestern AL. Highest rain chances will be south of I-85 tomorrow morning and will decrease throughout the day as the trough ejects towards the east coast. During the afternoon, expect diminishing cloud cover with a mild, post-frontal airmass which will accompany the northwesterly flow. Highs will be in the lower 70s northwest to lower 80s southeast. 86 .LONG TERM... /Updated at 0341 AM CDT Tue May 04 2021/ Wednesday night through Monday. The frontal boundary should be exiting Central AL by Wednesday evening, ending any significant rain chances for our area. Cooler and drier northerly flow will build in as the upper level trough axis swings through our region during the day on Thursday. This will lead to high temperatures running a few degrees below normal for both Thursday and Friday. Ridging builds in across the Gulf States Friday into Saturday as the upper level flow transitions to quasi- zonal regime. This will lead to continued rain-free through the early part of the weekend. High temperatures do being to increase by Saturday as surface high slides to our east, shifting our winds out of the south, which will bring in the warmer air mass from the Gulf. A surface low develops across the Central Plains on Saturday, but quickly moves eastward under the generally zonal flow. Because the zonal flow persist, the frontal boundary associated with this low has a hard time pushing south. Mode guidance suggests the boundary will slow or stall across the Ohio Valley and remain well to our north through early next week. However, broader scale ascent due to isentropic lift in the warm/moist airmass to the south of the boundary could lead to scattered showers and thunderstorms for portions of Central AL Sunday and Monday. There's still a good amount of uncertainty on where this precip lines up, so for now, I'll keep 30-40% chance of rain across the northern half of Central AL on Sunday, becoming 40-50% by Monday. 25/Owen && .AVIATION... 00Z TAF Discussion. A line of strong to severe storms is moving eastward across southern portions of Central Alabama, impacting MGM at issuance time and locations to the east through 04Z. Behind and north of the line, an area of moderate rainfall continues with occasional embedded lightning strikes. Winds will become westerly overnight then northwesterly Wednesday morning, with speeds generally below 10kts. As rainfall ends from west to east this evening, expect lower cigs to develop with heights falling to IFR by sunrise Wednesday morning. Cigs slowly improve through the day Wednesday. Note: AMD NOT SKED until further notice at KASN due to ongoing equipment issues. 14 && .FIRE WEATHER... Widespread rain and thunderstorms are expected today as a cold front moves through the area. Winds will increase from the south and become southwesterly today. Strong, gusty winds can be anticipated along and ahead of the line of thunderstorms that move through today. Drier air arrives for Thursday through Saturday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 60 75 48 73 47 / 100 10 0 0 0 Anniston 63 76 50 74 49 / 100 10 0 0 0 Birmingham 63 75 52 75 50 / 80 10 0 0 0 Tuscaloosa 62 76 52 76 52 / 50 0 0 0 0 Calera 64 76 53 75 52 / 90 10 0 0 0 Auburn 65 77 55 75 52 / 100 50 0 0 0 Montgomery 67 79 57 79 54 / 100 50 0 0 0 Troy 67 80 58 78 55 / 100 60 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, May 4, 8:36 PM CDT, 45 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 836 PM CDT Tue May 4 2021 ALZ011>015-017>050-060445- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 836 PM CDT Tue May 4 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Minor flooding will continue along the Cahaba River. Please see the latest River Forecast Statements for details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Minor flooding will continue along the Cahaba River through Wednesday. Please see the latest River Forecast Statements for details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not anticipated.
In the hours before
Local storm report, May 4, 6:39 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST DANNELLY FIELD 32.31N 86.39W
05/04/2021 M58 MPH MONTGOMERY AL ASOS
58 MPH MEASURED GUST.
&&
CBDLocal storm report, May 4, 6:43 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
643 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TORNADO 1 S MAPLESVILLE 32.77N 86.88W
05/04/2021 CHILTON AL PUBLIC
MULTIPLE TREES AND POWER LINES DOWNED.
ASSOCIATED WITH TDS ON RADAR. LIKELY
TORNADO.
&&
CBDLocal storm report, May 4, 6:46 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG BOOTH 32.50N 86.57W
05/04/2021 AUTAUGA AL PUBLIC
TREES DOWN.
&&Local storm report, May 4, 6:51 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
651 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 3 ESE NEW PROSPECT 32.65N 86.49W
05/04/2021 AUTAUGA AL PUBLIC
TREES DOWN.
&&
MKLocal storm report, May 4, 6:53 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
653 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG MULBERRY 32.46N 86.78W
05/04/2021 AUTAUGA AL PUBLIC
TREES DOWN.
&&
MKLocal storm report, May 4, 6:56 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
656 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 4 SSE BRACHIAS 32.25N 86.18W
05/04/2021 MONTGOMERY AL PUBLIC
POWER OUT, TREES DOWN AND FENCING BLOWN OVER
IN ROLLING HILLS AREA IN PIKE ROAD.
&&
MKThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:06 PM CDT | Areal Flood Warning | BMX | Bibb, Tuscaloosa | 6 hr |
| May 4, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 54 min |
| May 4, 7:12 PM CDT | Areal Flood Warning | BMX | Jefferson, St. Clair, Shelby | 6 hr |
| May 4, 7:21 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 54 min |
| May 4, 7:22 PM CDT | Areal Flood Warning | BMX | Shelby, Talladega | 6 hr |
| May 4, 7:29 PM CDT | Areal Flood Advisory | BMX | Clay, Coosa, Tallapoosa | 33 min |
| May 4, 8:02 PM CDT | Areal Flood Warning | BMX | Clay, Coosa, Tallapoosa | 4 hr |
| May 4, 8:05 PM CDT | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 4 hr |
| May 4, 9:21 PM CDT | River Flood Warning | BMX | Bibb, Dallas, Perry | 47 hr |
| May 4, 9:23 PM CDT | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 30 hr |
| May 4, 9:40 PM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 36 hr |
| May 4, 9:41 PM CDT | River Flood Warning | BMX | Greene, Pickens, Sumter | 13 hr |
| May 4, 9:41 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| May 5, 4:34 AM CDT | River Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 23 hr |
| May 5, 9:44 AM CDT | River Flood Warning | BMX | Elmore, Montgomery | 59 hr |
| May 5, 9:54 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 34 hr |
| May 5, 6:59 PM CDT | River Flood Warning | BMX | Chilton, Coosa, St. Clair, Shelby, Talladega | 61 hr |
Nearby
River Flood Warnings in Alabama, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.